Looch, you can get off the stuff. I did. it was torture, but so worth it. You are not yourself on it, and your kids deserve to know you. i was a zombie, and gained 40 lbs, my teeth were rotting out, and the pain they gave it to me for wasn't any better while i was on it. wd's are horrible, but i am so glad to be free from that poison. will your dr. give you meds to help you withdraw? he got you hooked, so he should help you get off. sleeping pills, clonidine, and mega vitamins will help. good luck, hun, and i will be praying for you.
Were you in MMT at a clinic and did they help you with meds or anything when you decided to stop.
I just want to sleep 24/7 and after 6 mos i have had it and i dont want to take another 6mos to taper off. I take 115mg now and just stopped taking it 2 days ago. I am going to ask at the clinic Mon.
I was on it for pain from my doc. He was glad to help me get off, helped me with drugs and advice. in fact he is thrilled that i am off the stuff. you need to taper off of it, about 5 mg's a week. 10 if you can handle it. it has a really long half life, but by the time you get to the doc on Mon, you will be feeling it. you are on a high dose, and it could be dangerous to quit cold t. get your dr's advice and keep going back. do you have anyone to help you through this?
ps: sorry it took so lo9ng for me to get back to you. i was cutting firewood.
No problem, I have take homes but i just did'nt take them. I feel the same as always so far and if it get bad I will take some, but i want to see if it's the m'done that has me so dog tired. I have never felt good on this stuff from the begining 6 mos ago when fighting w/d from long battle with hydro. I am the same age as you & i have been high for umteen yrs & not sure how i am suppose to feel now. I dont think i can take a taper of 5 or 10mg a wk, that would be another couple of mos of possible wrong out tired feeling.. How long did it take you to ween?
I was only on 30, so it took me two weeks. i dropped 20 at first along with 4 norcos and 2 xanax a day, so i'm not sure how much of the wd's were from the 'done. i do know that it takes at least 5 to 7 days for it to get out of your system when you are totally off, it's nasty stuff. the dopey feeling is deffinately the methadone. it stole my personality and thinking, along with my teeth and bones. the sooner you can get off the better, but get a dr's help for sure.
Thanks again for the infor. The thing is the doc is from the 'done clinic so i not sure how much help he'll be other than the long taper. I just can't take the noding off and sleepy feeling all day long. I don't have a reg doc but i can go to the VA hospital & see what they will do. I think the fact that i never enjoyed a min on this stuff that the w/d will not be that bad, no love loss there. You kind of threw me when you said cutting firewood, I'm in Tx & it's being 105 all week so my firewood is still in the woods. I am glad to hear the burst of energy coming from you, nothing beats that kind of high. Makes me want to sing a John Dever song,------- not really.
i'm in northern CA in the redwoods and it is cooking here if it gets to 70 degrees. i would die in the heat you have. getting ready for a rain storm and this old house is cold even in the summer. had to borrow my son's skill saw to cut up some old boards as we don't have our winter supply of wood yet and the hubby is in WA working. just needed to take the chill off.
your mental addiction won't be that bad, but the physical stuff may give you a bad time. be ready for diahreah (can't spell that word!!!) and insomnia, and no appetite. i lost 20 lbs in 3 weeks. get some immodium, it will help with the skoots, and soft food like yoghurt, fresh fruit and lots of water and gator-aide. take multi-vitamins, calcium, multi minerald and stress tabs. they will help you gain your strength back. find a friend or family member to hold your pills and give them out to you, as you will want to take them, and may overdose if you can get at them. good luck, and i will be praying for you. it is so worth it to get your-self back again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.